My Orthopedic doctor recently gave me samples of Celebrex for my stress injury in my left hip and knee due to a severe car wreck. I have only taken 2 doses and yesterday around 6pm (after taking my dose in the AM) I started vomiting every tiny little thing on my stomach. I was unable to hold down bread; grapes; soda; gatorade; water; any sustainable meal. Now I am having light headedness, numbess/cold in the left part of my face, including my eye and i'm still extremely nauseated. I have shallow breathing and just feel plain weak.
Please see your doctor (or go to emergency) as soon as possible.
Seek medical attention right away if any of these SEVERE side effects occur when using Celebrex:
Severe allergic reactions (rash; hives; itching; trouble breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); bloody or black, tarry stools; change in the amount of urine produced; chest pain; confusion; dark urine; depression; fainting; fast or irregular heartbeat; fever, chills, or persistent sore throat; hearing loss; mental or mood changes; numbness of an arm or leg; one-sided weakness; red, swollen, blistered, or peeling skin; ringing in the ears; seizures; severe headache or dizziness; severe or persistent stomach pain or nausea; severe vomiting; shortness of breath; sudden or unexplained weight gain; swelling of hands, legs, or feet; unusual bruising or bleeding; unusual joint or muscle pain; unusual tiredness or weakness; vision or speech changes; vomit that looks like coffee grounds; yellowing of the skin or eyes.
- Celebrex Information for Consumers
- Celebrex Information for Healthcare Professionals (includes dosage details)
- Side Effects of Celebrex (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Jul 2010 • 2 answers
Posted 4 Apr 2013 • 1 answer
Posted 18 Jul 2013 • 2 answers
Posted 11 Apr 2015 • 1 answer
Posted 16 Apr 2016 • 2 answers